losartan potassium 100 mg tab and grapefruit juice
If you are taking losartan you should avoid potassium-containing salt substitutes or over-the-counter potassium supplements without first talking to your doctor. This can cause high levels of potassium in your blood. High levels of potassium can cause weakness, irregular heartbeat, confusion, tingling of the extremities, or feelings of heaviness in the legs. Call your doctor at once if you have any of these symptoms. In some patients grapefruits and grapefruit juice may decrease the efficacy of losartan. Grapefruits and grapefruit juice should be avoided if an interaction is suspected. Orange juice is not expected to interact.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Jan 2014 • 1 answer
Posted 14 Apr 2014 • 2 answers
Posted 20 Dec 2014 • 2 answers
Posted 22 Jan 2016 • 2 answers
Posted 18 Feb 2016 • 1 answer